# SDR AALA202202278464

- Difficulty date: December 22, 2021
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737*
- Aircraft serial: 29529
- Aircraft time: 59,610 hours, 24,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: QTY 6 EMERGENCY BATTERIES MISSING. INSTALLED QTY 6 BATTERIES (AALA202202268734, AALA202202264618, AALA202202269366, AALA202202261510, AALA202202262783) IAW AMM 33-51-06-960-806, OPS CHECK GOOD.
